# SDR SWAA2025121533028

- Difficulty date: November 8, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED KEELBEAM,  BS 727 - 727A, S27R,  REPAIRED THE KEELBEAM IAW EA 25-153-03151-WIP1, EA 25-153-03151, & SRM 53-60-12-2R-1, REPAIR 1.
